# SDR 2006UALA01401

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: NA
- Part serial: NA
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON INBOARD AND OUTBOARD NACELLE FAN COWL SUPPORT CHORD WORN STATION 166 TO 206.  MAJOR REPAIR:  BLENDED COWL SUPPORT.
